Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 9, NWS Houston/Galveston, TX

January 20, 2017Brazoria County, Fort Bend County, Wharton County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 20, 2017, 5:09 PM CST for Brazoria County, Fort Bend County, Wharton County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 20, 2017, 5:09 PM CST (23:09 UTC)
Expired
Jan 20, 2017, 5:45 PM CST
In force
36 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Brazoria County, TX, Fort Bend County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 75 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

743 
WUUS54 KHGX 202309
SVRHGX
TXC039-157-481-202345-
/O.NEW.KHGX.SV.W.0009.170120T2309Z-170120T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
509 PM CST FRI JAN 20 2017

The National Weather Service in League City has issued a

* Severe Thunderstorm Warning for...
  East central Wharton County in southeastern Texas...
  West central Brazoria County in southeastern Texas...
  South central Fort Bend County in southeastern Texas...

* Until 545 PM CST.

* At 508 PM CST, a severe thunderstorm was located near Needville, or
  14 miles northwest of West Columbia, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Damon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2923 9590 2932 9594 2944 9573 2925 9566
TIME...MOT...LOC 2308Z 242DEG 29KT 2930 9580 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
772 
WWUS54 KHGX 202319
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
519 PM CST FRI JAN 20 2017

TXC039-157-481-202345-
/O.CON.KHGX.SV.W.0009.000000T0000Z-170120T2345Z/
Wharton TX-Brazoria TX-Fort Bend TX-
519 PM CST FRI JAN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR EAST CENTRAL WHARTON...WEST CENTRAL BRAZORIA AND SOUTH CENTRAL
FORT BEND COUNTIES...

At 519 PM CST, a severe thunderstorm was located near Brazos Bend
State Park, or 14 miles north of West Columbia, moving northeast at
35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Damon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2923 9590 2932 9594 2944 9573 2925 9566
TIME...MOT...LOC 2319Z 242DEG 29KT 2934 9571 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 20, 3:16 PM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 20, 3:16 PM CST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
316 PM CST Fri Jan 20 2017

.DISCUSSION...
Showers and a few thunderstorms have begun to develop near the
Victoria Crossroads this afternoon, with additional development
expected through the remainder of the evening hours as a 140 knot
upper level jet slides across the region. Little has changed in
overall expectations with storm evolution as 30-40 knots of
effective bulk shear per SPC mesoanalysis will promote organized
multicellular to possibly supercellular thunderstorms.

Environmental conditions remain favorable for the development of
large hail as mid-level cooling resulting from the passage of an
upper trough axis results in lapse rates steepening to 7-8 C/km
this evening with forecast soundings advertising wet bulb zero
heights around 8500 feet. (Heights between 7000 and 11000 feet are
usually good indicators of large hail development, assuming other
environmental conditions are also favorable for strong
convection.) These steep mid-level lapse rates will also promote
strong momentum transport, allowing for a damaging wind threat to
materialize as well. While hail and damaging winds will remain the
primary threats, afternoon surface analysis does show an area of
surface convergence or a possible warm frontal boundary along the
Highway 59 corridor. Updrafts along this boundary may be able to
ingest enough horizontal vorticity to promote a brief tornado or
two, especially as surface winds south of the boundary back
towards the southeast by late afternoon.

With regards to a heavy rain threat, thunderstorms near the
Victoria Crossroads this afternoon have produced an estimated
1-1.5 inches of rain and stronger cells will be able to produce
similar 1-2 inch amounts as they move across Southeast Texas
through this evening. Flow is not uniform and storm motion will be
very quick, but repeated development along the Highway 59 boundary
will need to be monitored for producing locally higher rainfall
amounts and minor flooding issues. Overall, expect thunderstorms
to gradually increase in coverage through the remainder of the
afternoon with scattered to numerous thunderstorms shifting east
of the region after midnight tonight. Patchy fog development is
expected again after midnight, with fog lingering into mid-morning
Saturday.

A second disturbance will dive across Texas from California on
Saturday, resulting in the development in a surface cyclone on the
Southern Plains. Showers and a few thunderstorms will be possible
mainly north of Interstate 10 during the day Saturday with
increasing lift from the upper disturbance overspreading Central
and East Texas. The departure of the upper disturbance Saturday
night will drag the surface cyclone and an associated Pacific cold
front eastward, with much drier air, an end to rain chances for a
few days, and increasing winds expected behind the front by Sunday
morning. Gradient winds behind the front will result in 20-30 MPH
northwest winds across the region on Sunday with stronger winds
30-35 MPH along the coast. Wind gusts may exceed 40 MPH Sunday
morning and afternoon and Wind Advisories will likely be needed.

Dry conditions with temperatures in the mid 60s to mid 70s are
expected Monday and Tuesday next week, with a weak cold front by
mid-week bringing near seasonal temperatures (highs in the lower
60s, lows in the lower 40s) and a chance for some light rain.

Huffman

&&

.MARINE...
Showers and thunderstorms are possible this afternoon and this
evening, and some of the them could become strong or severe. Light
to moderate south to southwest winds will persist until a strong
cold front moves through the waters Saturday night. Before the
front arrives, there is still a chance for mainly late night
through morning fog development, and some of the fog could become
dense. Very strong and gusty west to northwest winds along with
very rough bay waters will develop behind the front Saturday night
through Sunday evening, and a gale watch is currently in effect
for that time period. This watch will most likely need to be
upgraded to a gale warning for parts of the area, and low water
advisories will probably be needed too. Look for winds and seas to
gradually come down Sunday night through Monday. Onshore winds
return to the area Monday night and strengthen on Tuesday. This
generally light to moderate onshore flow persists until the next
cold front arrives on Wednesday. 42

&&

.FIRE WEATHER...
Strong and gusty west to northwest winds on Sunday will likely be
high enough for elevated fire weather conditions, but relative
humidity values are still expected to be too high (in the 40s). On
Monday, humidities drop into the 30s but winds are weaker. At this
point, still not anticipating any fire weather watch or red flag
warning. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      72  57  76  47  66 /  10  20  10  30  10
Houston (IAH)              75  59  78  54  67 /  20  50  10  20  10
Galveston (GLS)            75  64  73  58  66 /  40  60  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Gale Watch from late Saturday night through Sunday evening for
     the following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...14
Aviation/Marine...42
Hazardous weather outlook, Jan 20, 3:32 PM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
332 PM CST FRI JAN 20 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-212145-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
332 PM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS..

.DAY ONE...THIS AFTERNOON AND TONIGHT
PATCHY FOG WILL BE POSSIBLE TONIGHT. SOME OF THIS FOG MAY BE
DENSE.

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY FOR AREAS ALONG AND
SOUTH OF HIGHWAY 59. THE STORM ENVIRONMENT MAY BE SUPPORTIVE OF
STORMS THAT ROTATE WHICH COULD PRODUCE LARGE HAIL... DAMAGING
WINDS... AND TORNADOES. SOME OF THE STRONG OR SEVERE STORMS COULD
ALSO PRODUCE LOCALLY HEAVY RAINFALL WHICH WITH RECENT RAINFALL
COULD PRODUCE FLOODING. STORMS SHOULD BE MOVING QUICKLY EAST AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
VERY STRONG WINDS ARE EXPECTED TO DEVELOP SUNDAY AND A WIND
ADVISORY WILL BE NEEDED. WINDS OF 20 TO 30 MPH WILL BE POSSIBLE
ACROSS MUCH OF SOUTHEAST TEXAS... WITH STRONGER GUSTS APPROACHING
40 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

GMZ330-335-350-355-370-375-212145-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
332 PM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS..

.DAY ONE...THIS AFTERNOON AND TONIGHT
PATCHY SEA FOG MAY IMPACT PORTIONS OF THE UPPER TEXAS COAST.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THE UPPER
TEXAS COAST THIS AFTERNOON AND TONIGHT. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS BUT WATERSPOUTS MAY ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PATCHY SEA FOG MAY IMPACT PORTIONS OF THE UPPER TEXAS COAST
BEFORE A STRONG COLD FRONT PUSHES OFF THE COAST EARLY SUNDAY.
GALE FORCE WINDS WILL BE POSSIBLE SUNDAY AND A GALE WATCH HAS BEEN
ISSUED FOR ALL OF THE COASTAL WATERS AND BAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Jan 20, 3:26 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
326 PM CST FRI JAN 20 2017

TXZ213-202215-
Harris TX-
326 PM CST FRI JAN 20 2017

...STRONG THUNDERSTORMS ACROSS CENTRAL HARRIS COUNTY THROUGH 415 PM
CST...

At 326 PM CST, Doppler radar was tracking a strong thunderstorm over
Spring Branch West, moving northeast at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Jersey Village, Hunters Creek Village, Bunker Hill Village, Piney
Point Village, Spring Valley, Northside / Northline, Spring Branch
West, Aldine, Greater Greenspoint, Spring Branch North, eastern
Addicks Park Ten, Memorial Park, Greater Heights, Near Northside
Houston, Afton Oaks / River Oaks Area, Greater Fifth Ward, Hedwig
Village, Hilshire Village, East Little York / Homestead and Acres
Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2972 9557 2982 9564 3004 9541 2982 9524
TIME...MOT...LOC 2126Z 231DEG 32KT 2980 9555
Local storm report, Jan 20, 3:41 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
341 PM CST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 NW HEDWIG VILLAGE     29.81N  95.56W
01/20/2017  E0.75 INCH       HARRIS             TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS DIME SIZED HAIL AT THE
            INTERSECTION OF BELTWAY 8 AND HAMMERLY BLVD.

&&

EVENT NUMBER HGX1700028

MM
Special weather statement, Jan 20, 3:50 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
350 PM CST FRI JAN 20 2017

TXZ210-226-235>237-202245-
Matagorda TX-Brazoria TX-Jackson TX-Colorado TX-Wharton TX-
350 PM CST FRI JAN 20 2017

...STRONG THUNDERSTORMS ACROSS WHARTON...SOUTHEASTERN COLORADO...
NORTHERN MATAGORDA...WESTERN BRAZORIA AND CENTRAL JACKSON COUNTIES
THROUGH 445 PM CST...

At 349 PM CST, Doppler radar was tracking a line of strong
thunderstorms in northern Jackson and western Wharton counties
moving northeast at 20 mph.

Dime size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
El Campo, Wharton, Edna, Eagle Lake, Ganado, Boling-Iago, Pierce,
Cordele, Egypt, Lake Texana Dam, Danevang, Louise, Garwood, Nada and
Hungerford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2882 9664 2893 9675 2966 9641 2921 9585
TIME...MOT...LOC 2149Z 233DEG 19KT 2911 9654
Special weather statement, Jan 20, 4:06 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
406 PM CST FRI JAN 20 2017

TXZ213-227-237-202245-
Harris TX-Brazoria TX-Fort Bend TX-
406 PM CST FRI JAN 20 2017

...SPECIAL WEATHER STATEMENT...

At 406 PM CST, Doppler radar was tracking a strong thunderstorm over
southeastern Central Southwest, or near Astrodome Area, moving
northeast at 30 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Pasadena, northwestern Pearland, northeastern Missouri City,
Stafford, South Houston, Galena Park, Jacinto City, Astrodome Area,
Fresno, Second Ward, Greater Eastwood, Greater Hobby Area, northern
South Belt / Ellington, Greater Third Ward, Macgregor, University
Place, Downtown Houston, Greater Fifth Ward, Arcola and Brookside
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2951 9546 2962 9556 2981 9524 2964 9512
TIME...MOT...LOC 2206Z 228DEG 28KT 2963 9541
Special weather statement, Jan 20, 4:42 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
442 PM CST FRI JAN 20 2017

TXZ211-212-226-227-202315-
Austin TX-Waller TX-Wharton TX-Fort Bend TX-
442 PM CST FRI JAN 20 2017

...SPECIAL WEATHER STATEMENT...

At 441 PM CST, Doppler radar was tracking strong thunderstorms near
Kendleton, or near Wharton, moving northeast at 30 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Sugar Land, Missouri City, Rosenberg, Stafford, Katy, Richmond,
Wharton, Brookshire, Pecan Grove, First Colony, Needville, East
Bernard, Wallis, Fulshear, Pleak, Simonton, Fairchilds, San Felipe,
Beasley and Pattison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2926 9606 2943 9626 2989 9604 2957 9549
TIME...MOT...LOC 2241Z 228DEG 28KT 2939 9605
Special weather statement, Jan 20, 5:01 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
501 PM CST FRI JAN 20 2017

TXZ226-227-236-237-202330-
Matagorda TX-Brazoria TX-Wharton TX-Fort Bend TX-
501 PM CST FRI JAN 20 2017

...STRONG THUNDERSTORMS ACROSS EAST CENTRAL WHARTON...NORTHERN
MATAGORDA...NORTHWESTERN BRAZORIA AND SOUTHEASTERN FORT BEND COUNTIES
THROUGH 530 PM CST...

At 500 PM CST, Doppler radar was tracking a strong thunderstorm near
Boling-Iago, or 15 miles east of Wharton, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southeastern Missouri City, Fresno, Needville, Arcola, Iowa Colony,
Thompsons, Sienna Plantation, Boling-Iago, Brazos Bend State Park,
Damon and Juliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2914 9595 2926 9606 2957 9549 2938 9544
TIME...MOT...LOC 2300Z 240DEG 41KT 2929 9584

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 11:45 PM CSTDense Fog AdvisoryHGXAustin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 7 more9 hr
Jan 20, 3:19 AM CSTMarine Dense Fog AdvisoryHGX6 hr
Jan 20, 3:42 AM CSTGale WatchHGX321 days
Jan 20, 2:49 PM CSTSpecial Weather StatementHGXJackson56 min
Jan 20, 3:26 PM CSTSpecial Weather StatementHGXHarris49 min
Jan 20, 3:42 PM CSTAreal Flood AdvisoryHGXColorado, Jackson, Wharton3 hr
Jan 20, 3:50 PM CSTSpecial Weather StatementHGXJackson, Wharton55 min
Jan 20, 4:06 PM CSTSpecial Weather StatementHGXHarris39 min
Jan 20, 4:30 PM CSTAreal Flood AdvisoryHGXColorado, Wharton3 hr
Jan 20, 4:42 PM CSTSpecial Weather StatementHGXFort Bend33 min
Jan 20, 5:01 PM CSTSpecial Weather StatementHGXFort Bend29 min
Jan 20, 5:18 PM CSTSpecial Weather StatementHGXFort Bend42 min
Jan 20, 5:35 PM CSTSpecial Weather StatementHGXFort Bend25 min
Jan 20, 5:43 PM CSTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris3 hr
Jan 20, 5:57 PM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.